# SDR 99ZZZX2736

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N567JW
- Make and model: Cessna 172S
- Aircraft serial: 172S8187
- Engine: Lyc IO360L2A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Elbow
- Part number: 05503623
- Condition: Leaking
- Location: Fcu
- Part time: 50 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING FIRST PHASE 1 INSPECTION, FOUND FUEL LEAKING OUT OF AIR INLET ELBOW TO FUEL CONTROL.  THE OVERBOARD DRAIN LINE ADAPTER WHICH IS RIVETED AND SEALED TO THE AIR INLET ELBOW WAS NOT SEALED PROPERLY ALLOWING LEAKAGE.  REPLACED AIR INLET ELBOW.
